# SDR FDEA200911063880

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832229
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 740-760 RT SIDE INBD CREASE BEAM CHORD HAS CORROSION.  REMOVED CORROSION ON CREASE BEAM IAW SRM 53-30-13 ORIG THICKNESS .070, AFTER REWORK .006 WITHIN LIMITS , REMOVED CORROSION ON WEB FOUND OUT OF LIMITS IAW SRM 53-30-15 FIG. 101 DET 4, ORIG. MAT .063 AFTER REWORK .010, FABED NEW WEB IAW DWG 143-8322, LOCATED,  DRILLED AND INSTALLED IAW SRM 51-40-02, MAJOR REPAIR.
